On homology of associative shelves

Alissa S. Crans , Sujoy Mukherjee , Józef Henryk Przytycki

Abstract

Homology theories for associative algebraic structures are well established and have been studied for a long time. More recently, homology theories for self-distributive algebraic structures motivated by knot theory, such as quandles and their relatives, have been developed and investigated. In this paper, we study associative self-distributive algebraic structures and their one-term and two-term (rack) homologygroups.
Autor Alissa S. Crans
Alissa S. Crans
-
, Sujoy Mukherjee
Sujoy Mukherjee
-
, Józef Henryk Przytycki (WMFiI / IM)
Józef Henryk Przytycki
- Instytut Matematyki
Inne wersje tytułu
Tytuł czasopisma/seriiJournal of Homotopy and Related Structures, ISSN 2193-8407, [1512-2891], (A 15 pkt)
Rok wydania2017
Tom12
Nr3
Paginacja741-763
Objętość publikacji w arkuszach wydawniczych1.1
Słowa kluczowe w języku angielskimSpindles, knot theory, one-term and two-term (rack) distributive homology, unital, self-distributive semigroups, laver tables
Klasyfikacja ASJC2608 Geometry and Topology; 2602 Algebra and Number Theory
DOIDOI:10.1007/s40062-016-0164-9
URL https://link.springer.com/content/pdf/10.1007/s40062-016-0164-9.pdf
Języken angielski
LicencjaInny; licence.documentVersion.FINAL_PUBLISHED; Uznanie Autorstwa (CC-BY); w dniu opublikowania
Punktacja (całkowita)15
PunktacjaPunktacja MNiSW = 15.0, 30-09-2019, ArticleFromJournal
Wskaźniki publikacji Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.759; Impact Factor WoS: 2017 = 0.462 (2) - 2017=0.433 (5)
Liczba cytowań*
Cytuj
Udostępnij Udostępnij

Pobierz odnośnik do tego rekordu


* Podana liczba cytowań wynika z analizy informacji dostępnych w Internecie i jest zbliżona do wartości obliczanej przy pomocy systemu Publish or Perish.
Powrót